The Pseudo-Marginal approach for efficient Monte Carlo computations

Andrieu, Christophe, Roberts, Gareth O. . The Annals of Statistics 2009. 37 (2) :697-725

Locate this article in:

Bibtex

@article{CIS-257070,
  Author = {Andrieu, Christophe and Roberts, Gareth O.},
  Title = {The Pseudo-Marginal approach for efficient Monte Carlo computations},
  Journal = {The Annals of Statistics},
  Volume = {37},
  Number = {2},
  Year = {2009},
  Pages = {697--725},
  Keywords = {Convergence, Marginal, Auxiliary variable, Markov chain Monte Carlo}
}

Similar articles